# SDR 9JLA2022112339206

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N998RW
- Make and model: Amd FALCON7X
- Aircraft serial: 196
- Aircraft time: 1,924 hours, 806 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 2015G2H2BL4
- Part serial: 0514
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING FLIGHT RECEIVING AN ADS MESSAGE THAT THE NO1 AIR DATA PITOT PROBE HEAT HAD FAILED. THE MAINTENANCE PROVIDER CONFIRMED THE DISCREPANCY AND REMOVED AND REPLACED THE NO1 PITOT PROBE WITH ARE REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
